MathSciNet Relay Station
MathSciNet bibliographic data
MR182682 (32 #165) 17.30 (22.60)
Dixmier, J. Représentations irréductibles des algèbres de Lie nilpotentes. (French) An. Acad. Brasil. Ci. 35 1963 491–519.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement